Double-Exponential and Triple-Exponential Bounds for Choosability Problems Parameterized by Treewidth.

Marx, Dániel and Mitsou, Valia (2016) Double-Exponential and Triple-Exponential Bounds for Choosability Problems Parameterized by Treewidth. In: 43rd International Colloquium on Automata, Languages, and Programming (ICALP 2016). Leibniz International Proceedings in Informatics (LIPIcs) (55). Schloss Dagstuhl Leibniz-Zentrum für Informatik, Dagstuhl, 28:1-28:15. ISBN 978-3-95977-013-2 10.4230/LIPIcs.ICALP.2016.28

[img] Text
Marx_28_3164337_ny.pdf

Download (1MB)
Item Type: Book Section
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
SWORD Depositor: MTMT Injector
Depositing User: MTMT Injector
Date Deposited: 29 Jan 2017 20:40
Last Modified: 29 Jan 2017 20:40
URI: http://eprints.sztaki.hu/id/eprint/9051

Update Item Update Item